EconPapers    
Economics at your fingertips  
 

Bias of SDE 2 in the Linear Regression Model with Correlated Errors

Jan Kiviet () and Walter Krämer ()

The Review of Economics and Statistics, 1992, vol. 74, issue 2, 362-65

Abstract: The authors consider the relative bias of the OLS-based estimate s(squared) of the disturbance variance in the linear regression model when disturbances are stationary AR(1). They improve upon previous bounds for the bias and show that E(s[squared]/["sigma" squared]) tends to zero as autocorrelation increases whenever there is an intercept in the regression. Copyright 1992 by MIT Press.

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://links.jstor.org/sici?sici=0034-6535%2819920 ... 0.CO%3B2-N&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tpr:restat:v:74:y:1992:i:2:p:362-65

Ordering information: This journal article can be ordered from
https://mitpressjour ... rnal/?issn=0034-6535

Access Statistics for this article

The Review of Economics and Statistics is currently edited by Amitabh Chandra, Olivier Coibion, Bryan S. Graham, Shachar Kariv, Amit K. Khandelwal, Asim Ijaz Khwaja, Brigitte C. Madrian and Rohini Pande

More articles in The Review of Economics and Statistics from MIT Press
Bibliographic data for series maintained by Ann Olson ().

 
Page updated 2019-08-21
Handle: RePEc:tpr:restat:v:74:y:1992:i:2:p:362-65